Rodrigues, L. Miguel
Asymptotic Stability of Oseen Vortices for a Density-Dependent Incompressible Viscous Fluid
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2 , p. 625-648
Zbl 1159.76014 | MR 2504046
doi : 10.1016/j.anihpc.2008.01.004
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_2_625_0

Bibliographie

[1] Danchin R., Local and Global Well-Posedness Results for Flows of Inhomogeneous Viscous Fluids, Adv. Differential Equations 9 (3-4) (2004) 353-386. MR 2100632 | Zbl 1103.35085

[2] Danchin R., Estimates in Besov Spaces for Transport and Transport-Diffusion Equations With Almost Lipschitz Coefficients, Rev. Mat. Iberoamericana 21 (3) (2005) 861-886. MR 2231013 | Zbl 1098.35038

[3] Desjardins B., Global Existence Results for the Incompressible Density-Dependent Navier-Stokes Equations in the Whole Space, Differential Integral Equations 10 (3) (1997) 587-598. MR 1744863 | Zbl 0902.76027

[4] Desjardins B., Linear Transport Equations With Initial Values in Sobolev Spaces and Application to the Navier-Stokes Equations, Differential Integral Equations 10 (3) (1997) 577-586. MR 1744862 | Zbl 0902.76028

[5] Gallagher I., Gallay T., Uniqueness for the Two-Dimensional Navier-Stokes Equation With a Measure as Initial Vorticity, Math. Ann. 332 (2) (2005) 287-327. MR 2178064 | Zbl 1096.35102

[6] Gallagher I., Gallay T., Lions P.-L., On the Uniqueness of the Solution of the Two-Dimensional Navier-Stokes Equation With a Dirac Mass as Initial Vorticity, Math. Nachr. 278 (14) (2005) 1665-1672. MR 2176270 | Zbl 1083.35092

[7] Gallay T., Wayne C. E., Invariant Manifolds and the Long-Time Asymptotics of the Navier-Stokes and Vorticity Equations on R 2 , Arch. Ration. Mech. Anal. 163 (3) (2002) 209-258. MR 1912106 | Zbl 1042.37058

[8] Gallay T., Wayne C. E., Global Stability of Vortex Solutions of the Two-Dimensional Navier-Stokes Equation, Commun. Math. Phys. 255 (1) (2005) 97-129. MR 2123378 | Zbl 1139.35084

[9] Kato T., Ponce G., Commutator Estimates and the Euler and Navier-Stokes Equations, Commun. Pure Appl. Math. 41 (7) (1988) 891-907. MR 951744 | Zbl 0671.35066

[10] Lemarié-Rieusset P. G., Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, Chapman & Hall/CRC, Boca Raton, FL, 2002. MR 1938147 | Zbl 1034.35093

[11] Leray J., Sur Le Mouvement D'un Liquide Visqueux Emplissant L'espace, Acta Math. 63 (1) (1934) 193-248. JFM 60.0726.05 | MR 1555394

[12] Lions P.-L., Mathematical Topics in Fluid Mechanics. Vol. 1. Incompressible Models, Oxford Lecture Series in Mathematics and its Applications, vol. 3, The Clarendon Press, Oxford University Press, New York, 1996, Oxford Science Publications. MR 1422251 | Zbl 0866.76002

[13] Stein E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30, Princeton University Press, Princeton, NJ, 1970. MR 290095 | Zbl 0207.13501